Simple proofs of some generalizations of the Wilson's theorem

Jan Górowski, Adam Łomnicki

Abstract


In this paper a remarkable simple proof of the Gauss's generalization of the Wilson's theorem is given. The proof is based on properties of a subgroup generated by element of order 2 of a finite abelian group. Some conditions equivalent to the cyclicity of (Φ, ·n), where n>2 is an integer are presented, in particular, a condition for the existence of the unique element of order 2 in such a group.

Keywords


Wilson's theorem, finite abelian group, cyclicity

Mathematics Subject Classification (2010)


20K01, 11A07

References


Cong, Lin and Zhipeng Li. "On Wilson’s theorem and Polignac conjecture." Math. Medley 32 (2005): 11–16.

Cosgrave, J.B. and K. Dilcher. "Extensions of the Gauss-Wilson theorem." Integers 8 (2008), A39, 15pp.

Hassani, M. and M. Momeni-Pour. "Euler type generalization of Wilson’s theorem." 28 May, 2006.

Miller, G.A. "A new proof of the generalized Wilson’s theorem." Ann. of Math. (2) 4 (1903): 188–190.


Full Text: PDF

Download statistics: 2180

Licencja Creative Commons
This article by Jan Górowski, Adam Łomnicki is governed by the Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported licence.


e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej